A Note on Sub-Multiplicative Norms.

P. Lancaster

Numerische Mathematik (1972)

  • Volume: 19, page 206-208
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Lancaster, P.. "A Note on Sub-Multiplicative Norms.." Numerische Mathematik 19 (1972): 206-208. <http://eudml.org/doc/132145>.

author = {Lancaster, P.},
journal = {Numerische Mathematik},
pages = {206-208},
title = {A Note on Sub-Multiplicative Norms.},
url = {http://eudml.org/doc/132145},
volume = {19},
year = {1972},

AU - Lancaster, P.
TI - A Note on Sub-Multiplicative Norms.
JO - Numerische Mathematik
PY - 1972
VL - 19
SP - 206
EP - 208
UR - http://eudml.org/doc/132145
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.